Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Rend. Circ. Mat. Palermo

Search In Journal Title:

Abbravation: Rendiconti del Circolo Matematico di Palermo

Search In Journal Abbravation:

Publisher

Springer Milan

Search In Publisher:

DOI

10.1002/jpln.19230020103

Search In DOI:

ISSN

1973-4409

Search In ISSN:
Search In Title Of Papers:

Absolutely convergent expansions

Authors: Z. Ditzian,

Publish Date: 2011/05/26
Volume: 60, Issue:1-2, Pages: 99-106
PDF Link

Abstract

The classical Bernstein estimate for absolutely convergent Fourier series and its multivariate extension are improved. Analogous results for absolutely convergent expansion by Legendre polynomials and by spherical harmonic polynomials are given. For expansion by a Fourier series it follows that the present result implies the classical result. Moreover, there are many functions that are shown to have an absolutely convergent Fourier series using the present estimate while not satisfying the conditions of the previous one.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'